# SDR 06FDEA0269

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAR STRAP CORRODED AT BS 720 BETWEEN STR 2R AND STR 4 RT.  REMOVED CORROSION ON BONDED DOUBLER AT SB 720 BETWEEN STR 2 RT AND 4 RT IAW   SRM 53-30-1.
